• Previous Article
    Characterization of efficient solutions for a class of PDE-constrained vector control problems
  • NACO Home
  • This Issue
  • Next Article
    Imperfection with inspection policy and variable demand under trade-credit: A deteriorating inventory model
March  2020, 10(1): 75-92. doi: 10.3934/naco.2019034

Existence and iterative approximation method for solving mixed equilibrium problem under generalized monotonicity in Banach spaces

1. 

Department of Economics, Faculty of Economics and Social Sciences, Ibn Zohr University, B.P. 8658 Poste Dakhla, Agadir, Morocco

2. 

National Institute of Science Education and Research Bhubaneswar, Pin-752050, India

3. 

Department of Mathematics, University of Central Florida, USA

* Corresponding author

Received  September 2018 Revised  March 2019 Published  May 2019

We study a new class of mixed equilibrium problem, in short MEP, under weakly relaxed $ \alpha $-monotonicity in Banach spaces. This class of problems extends and generalizes some related fundamental results such as mixed variational-like inequalities, variational inequalities, and classical equilibrium problems as special cases. Existence and uniqueness of the solution to the problem is established. Auxiliary principle technique is used to obtain an iterative algorithm. Solvability of the auxiliary problem is established in the paper and finally the convergence of the iterates to the exact solution is proved. As applications of the approach developed in this paper, we study the existence and algorithmic approach for a general class of nonlinear mixed variational-like inequalities. The results obtained in this paper are interesting and improve considerably many existing results in literature.

Citation: Ouayl Chadli, Gayatri Pany, Ram N. Mohapatra. Existence and iterative approximation method for solving mixed equilibrium problem under generalized monotonicity in Banach spaces. Numerical Algebra, Control & Optimization, 2020, 10 (1) : 75-92. doi: 10.3934/naco.2019034
References:
[1]

A. S. Antipin, The fixed points of extremal maps: Computation by gradient methods, Zh. Vychisl. Mat. Mat. Fiz., 37 (1997), 42-53.   Google Scholar

[2]

M. Bianchi and S. Schaible, Generalized monotone bifunctions and equilibrium problems, J. Optim. Theory Appl., 90 (1996), 31-43.  doi: 10.1007/BF02192244.  Google Scholar

[3]

E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, Mathematics Student-India, 63 (1994), 123-145.   Google Scholar

[4]

O. ChadliH. Mahdioui and J. C. Yao, Bilevel mixed equilibrium problems in Banach spaces: Existence and algorithmic aspects, Numerical Algebra, Control and Optimization, 1 (2011), 549-561.  doi: 10.1155/2012/843486.  Google Scholar

[5]

Y. Q. Chen, On the semimonotone operator theory and applications, J. Math. Anal. Appl., 231 (1999), 177-192.  doi: 10.1006/jmaa.1998.6245.  Google Scholar

[6]

X. P. Ding and K. Tan, A minimax inequality with applications to existence of equilibrium point and fixed point theorems, Colloq. Math, 63 (1992), 233-247.  doi: 10.4064/cm-63-2-233-247.  Google Scholar

[7]

X. P. Ding, Auxiliary principle and approximation solvability for system of new generalized mixed equilibrium problems in reflexive Banach spaces, Appl. Math. Mech. -Engl. Ed., 32 (2011), 231-240.  doi: 10.1007/s10483-011-1409-9.  Google Scholar

[8]

Ky Fan, A minimax inequality and applications, in Inequalities III (eds. O. Shisha), Academic Press, (1972), 103–113.  Google Scholar

[9]

Ky Fan, Some properties of convex sets related to fixed point theorems, Math. Ann., 266 (1984), 519-537.  doi: 10.1007/BF01458545.  Google Scholar

[10]

Y. P. Fang and N. J. Huang, Variational-like inequalities with generalized monotone mappings in Banach spaces, J. Optim. Theory Appl., 118 (2003), 327-337.  doi: 10.1023/A:1025499305742.  Google Scholar

[11]

S. D. Flåm and A. S. Antipin, Equilibrium programming using proximal-like algorithms, Math. Program., 78 (1996), 29-41.   Google Scholar

[12]

J. L. Joly and U. Mosco, A propos de l'existence et de la régularité des solutions de certaines inéquations quasi-variationnelles, J. Funct. Anal., 34 (1979), 107-137.  doi: 10.1016/0022-1236(79)90028-4.  Google Scholar

[13]

S. M. Kang, S. Y. Cho and Z. Liu, Convergence of iterative sequences for generalized equilibrium problems involving inverse-strongly monotone mappings, J. Inequal. Appl., 2010 (2010), Article ID 827082. doi: 10.1155/2010/827082.  Google Scholar

[14]

N. K. Mahato and C. Nahak, Equilibrium problems with generalized relaxed monotonicities in Banach spaces, Opsearch, 51 (2014), 257-269.  doi: 10.1007/s12597-013-0142-5.  Google Scholar

[15]

H. Mahdioui and O. Chadli, On a system of generalized mixed equilibrium problems involving variational-like inequalities in Banach spaces: Existence and algorithmic aspects, Advances in Operations Research, 2012 (2012), Article ID 843486. doi: 10.1155/2012/843486.  Google Scholar

[16]

G. Mastroeni, On auxiliary principle for equilibrium problems, in Equilibrium Problems and Variational Models (eds. P. Daniele, F. Giannessi and A. Maugeri), Springer, (2003), 289–298. doi: 10.1007/978-1-4613-0239-1_15.  Google Scholar

[17]

A. Moudafi and M. Théra, Proximal and dynamical approaches to equilibrium problems, in Ill-Posed Variational Problems and Regularization Techniques (eds. M. Théra and R. Tichatschke), Springer, (1999), 187–201. doi: 10.1007/978-3-642-45780-7_12.  Google Scholar

[18]

U. Mosco, Implicit variational problems and quasi-variational inequalities, in Nonlinear operators and the calculus of variations, Proceedings of Summer School (Bruxelles 1975) (eds. J.P. Gossez, E.J. Lami Dozo, J. Mawhin, et al.), Lecture notes in mathematics, Springer-Verlag, 543 (1976), 83–156.  Google Scholar

[19]

H. Nikaido and K. Isoda, Note on noncooperative convex games, Pacific J. Math., 5 (1955), 807-815.   Google Scholar

[20]

M. A. Noor, Auxiliary principle technique for equilibrium problems, J. Optim. Theory Appl., 122 (2004), 371-386.  doi: 10.1023/B:JOTA.0000042526.24671.b2.  Google Scholar

[21]

M. A. NoorK. Inayat Noor and V. Gupta, On equilibrium-like problems, Appl. Anal., 86 (2007), 807-818.  doi: 10.1080/00036810701450454.  Google Scholar

[22]

M. A. Noor and K. I. Noor, General equilibrium bifunction variational inequalities, Comput. Math. Appl., 64 (2012), 3522-3526.  doi: 10.1016/j.camwa.2012.09.001.  Google Scholar

[23]

G. Pany and S. Pani, Nonlinear mixed variational-like inequality with respect to weakly relaxed η- α monotone mapping in Banach spaces, in Mathematical Analysis and its Applications: Roorkee, India, December 2014 (eds. P. N. Agrawal, R. N. Mohapatra, U. Singh and H. M. Srivastava), Springer, (2015), 185–196. doi: 10.1007/978-81-322-2485-3_14.  Google Scholar

[24]

V. Preda, M. Beldiman and A. Bătătorescu, On Variational-like Inequalities with generalized monotone mappings, in Generalized Convexity and Related Topics (eds. I. Konnov, D.T. Luc and A. Rubinov), Lecture Notes in Economics and Mathematical Systems, Springer, 583 (2006), 415–431. doi: 10.1007/978-3-540-37007-9_25.  Google Scholar

[25]

H. A. Rizvi, A. Kılıçman and R. Ahmad, Generalized equilibrium problem with mixed relaxed monotonicity, The Scientific World Journal, 2014 (2014). Google Scholar

[26]

R. Tremolieres, J. L. Lions and R. Glowinski, Numerical Analysis of Variational Inequalities, Elsevier, 2011.  Google Scholar

[27]

R. Wangkeeree and U. Kamraksa, An iterative approximation method for solving a general system of variational inequality problems and mixed equilibrium problems, Nonlinear Analysis: Hybrid Systems, 3 (2009), 615-630.  doi: 10.1016/j.nahs.2009.05.005.  Google Scholar

show all references

References:
[1]

A. S. Antipin, The fixed points of extremal maps: Computation by gradient methods, Zh. Vychisl. Mat. Mat. Fiz., 37 (1997), 42-53.   Google Scholar

[2]

M. Bianchi and S. Schaible, Generalized monotone bifunctions and equilibrium problems, J. Optim. Theory Appl., 90 (1996), 31-43.  doi: 10.1007/BF02192244.  Google Scholar

[3]

E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, Mathematics Student-India, 63 (1994), 123-145.   Google Scholar

[4]

O. ChadliH. Mahdioui and J. C. Yao, Bilevel mixed equilibrium problems in Banach spaces: Existence and algorithmic aspects, Numerical Algebra, Control and Optimization, 1 (2011), 549-561.  doi: 10.1155/2012/843486.  Google Scholar

[5]

Y. Q. Chen, On the semimonotone operator theory and applications, J. Math. Anal. Appl., 231 (1999), 177-192.  doi: 10.1006/jmaa.1998.6245.  Google Scholar

[6]

X. P. Ding and K. Tan, A minimax inequality with applications to existence of equilibrium point and fixed point theorems, Colloq. Math, 63 (1992), 233-247.  doi: 10.4064/cm-63-2-233-247.  Google Scholar

[7]

X. P. Ding, Auxiliary principle and approximation solvability for system of new generalized mixed equilibrium problems in reflexive Banach spaces, Appl. Math. Mech. -Engl. Ed., 32 (2011), 231-240.  doi: 10.1007/s10483-011-1409-9.  Google Scholar

[8]

Ky Fan, A minimax inequality and applications, in Inequalities III (eds. O. Shisha), Academic Press, (1972), 103–113.  Google Scholar

[9]

Ky Fan, Some properties of convex sets related to fixed point theorems, Math. Ann., 266 (1984), 519-537.  doi: 10.1007/BF01458545.  Google Scholar

[10]

Y. P. Fang and N. J. Huang, Variational-like inequalities with generalized monotone mappings in Banach spaces, J. Optim. Theory Appl., 118 (2003), 327-337.  doi: 10.1023/A:1025499305742.  Google Scholar

[11]

S. D. Flåm and A. S. Antipin, Equilibrium programming using proximal-like algorithms, Math. Program., 78 (1996), 29-41.   Google Scholar

[12]

J. L. Joly and U. Mosco, A propos de l'existence et de la régularité des solutions de certaines inéquations quasi-variationnelles, J. Funct. Anal., 34 (1979), 107-137.  doi: 10.1016/0022-1236(79)90028-4.  Google Scholar

[13]

S. M. Kang, S. Y. Cho and Z. Liu, Convergence of iterative sequences for generalized equilibrium problems involving inverse-strongly monotone mappings, J. Inequal. Appl., 2010 (2010), Article ID 827082. doi: 10.1155/2010/827082.  Google Scholar

[14]

N. K. Mahato and C. Nahak, Equilibrium problems with generalized relaxed monotonicities in Banach spaces, Opsearch, 51 (2014), 257-269.  doi: 10.1007/s12597-013-0142-5.  Google Scholar

[15]

H. Mahdioui and O. Chadli, On a system of generalized mixed equilibrium problems involving variational-like inequalities in Banach spaces: Existence and algorithmic aspects, Advances in Operations Research, 2012 (2012), Article ID 843486. doi: 10.1155/2012/843486.  Google Scholar

[16]

G. Mastroeni, On auxiliary principle for equilibrium problems, in Equilibrium Problems and Variational Models (eds. P. Daniele, F. Giannessi and A. Maugeri), Springer, (2003), 289–298. doi: 10.1007/978-1-4613-0239-1_15.  Google Scholar

[17]

A. Moudafi and M. Théra, Proximal and dynamical approaches to equilibrium problems, in Ill-Posed Variational Problems and Regularization Techniques (eds. M. Théra and R. Tichatschke), Springer, (1999), 187–201. doi: 10.1007/978-3-642-45780-7_12.  Google Scholar

[18]

U. Mosco, Implicit variational problems and quasi-variational inequalities, in Nonlinear operators and the calculus of variations, Proceedings of Summer School (Bruxelles 1975) (eds. J.P. Gossez, E.J. Lami Dozo, J. Mawhin, et al.), Lecture notes in mathematics, Springer-Verlag, 543 (1976), 83–156.  Google Scholar

[19]

H. Nikaido and K. Isoda, Note on noncooperative convex games, Pacific J. Math., 5 (1955), 807-815.   Google Scholar

[20]

M. A. Noor, Auxiliary principle technique for equilibrium problems, J. Optim. Theory Appl., 122 (2004), 371-386.  doi: 10.1023/B:JOTA.0000042526.24671.b2.  Google Scholar

[21]

M. A. NoorK. Inayat Noor and V. Gupta, On equilibrium-like problems, Appl. Anal., 86 (2007), 807-818.  doi: 10.1080/00036810701450454.  Google Scholar

[22]

M. A. Noor and K. I. Noor, General equilibrium bifunction variational inequalities, Comput. Math. Appl., 64 (2012), 3522-3526.  doi: 10.1016/j.camwa.2012.09.001.  Google Scholar

[23]

G. Pany and S. Pani, Nonlinear mixed variational-like inequality with respect to weakly relaxed η- α monotone mapping in Banach spaces, in Mathematical Analysis and its Applications: Roorkee, India, December 2014 (eds. P. N. Agrawal, R. N. Mohapatra, U. Singh and H. M. Srivastava), Springer, (2015), 185–196. doi: 10.1007/978-81-322-2485-3_14.  Google Scholar

[24]

V. Preda, M. Beldiman and A. Bătătorescu, On Variational-like Inequalities with generalized monotone mappings, in Generalized Convexity and Related Topics (eds. I. Konnov, D.T. Luc and A. Rubinov), Lecture Notes in Economics and Mathematical Systems, Springer, 583 (2006), 415–431. doi: 10.1007/978-3-540-37007-9_25.  Google Scholar

[25]

H. A. Rizvi, A. Kılıçman and R. Ahmad, Generalized equilibrium problem with mixed relaxed monotonicity, The Scientific World Journal, 2014 (2014). Google Scholar

[26]

R. Tremolieres, J. L. Lions and R. Glowinski, Numerical Analysis of Variational Inequalities, Elsevier, 2011.  Google Scholar

[27]

R. Wangkeeree and U. Kamraksa, An iterative approximation method for solving a general system of variational inequality problems and mixed equilibrium problems, Nonlinear Analysis: Hybrid Systems, 3 (2009), 615-630.  doi: 10.1016/j.nahs.2009.05.005.  Google Scholar

[1]

Bing Sun, Liangyun Chen, Yan Cao. On the universal $ \alpha $-central extensions of the semi-direct product of Hom-preLie algebras. Electronic Research Archive, , () : -. doi: 10.3934/era.2021004

[2]

Linglong Du, Min Yang. Pointwise long time behavior for the mixed damped nonlinear wave equation in $ \mathbb{R}^n_+ $. Networks & Heterogeneous Media, 2020  doi: 10.3934/nhm.2020033

[3]

Federico Rodriguez Hertz, Zhiren Wang. On $ \epsilon $-escaping trajectories in homogeneous spaces. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 329-357. doi: 10.3934/dcds.2020365

[4]

Martin Heida, Stefan Neukamm, Mario Varga. Stochastic homogenization of $ \Lambda $-convex gradient flows. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 427-453. doi: 10.3934/dcdss.2020328

[5]

Jiahao Qiu, Jianjie Zhao. Maximal factors of order $ d $ of dynamical cubespaces. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 601-620. doi: 10.3934/dcds.2020278

[6]

Chaoqian Li, Yajun Liu, Yaotang Li. Note on $ Z $-eigenvalue inclusion theorems for tensors. Journal of Industrial & Management Optimization, 2021, 17 (2) : 687-693. doi: 10.3934/jimo.2019129

[7]

Zuliang Lu, Fei Huang, Xiankui Wu, Lin Li, Shang Liu. Convergence and quasi-optimality of $ L^2- $norms based an adaptive finite element method for nonlinear optimal control problems. Electronic Research Archive, 2020, 28 (4) : 1459-1486. doi: 10.3934/era.2020077

[8]

Mathew Gluck. Classification of solutions to a system of $ n^{\rm th} $ order equations on $ \mathbb R^n $. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5413-5436. doi: 10.3934/cpaa.2020246

[9]

Luca Battaglia, Francesca Gladiali, Massimo Grossi. Asymptotic behavior of minimal solutions of $ -\Delta u = \lambda f(u) $ as $ \lambda\to-\infty $. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 681-700. doi: 10.3934/dcds.2020293

[10]

Guoyuan Chen, Yong Liu, Juncheng Wei. Nondegeneracy of harmonic maps from $ {{\mathbb{R}}^{2}} $ to $ {{\mathbb{S}}^{2}} $. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3215-3233. doi: 10.3934/dcds.2019228

[11]

Magdalena Foryś-Krawiec, Jiří Kupka, Piotr Oprocha, Xueting Tian. On entropy of $ \Phi $-irregular and $ \Phi $-level sets in maps with the shadowing property. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1271-1296. doi: 10.3934/dcds.2020317

[12]

Lei Liu, Li Wu. Multiplicity of closed characteristics on $ P $-symmetric compact convex hypersurfaces in $ \mathbb{R}^{2n} $. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020378

[13]

Wenqiang Zhao, Yijin Zhang. High-order Wong-Zakai approximations for non-autonomous stochastic $ p $-Laplacian equations on $ \mathbb{R}^N $. Communications on Pure & Applied Analysis, 2021, 20 (1) : 243-280. doi: 10.3934/cpaa.2020265

[14]

Yuan Cao, Yonglin Cao, Hai Q. Dinh, Ramakrishna Bandi, Fang-Wei Fu. An explicit representation and enumeration for negacyclic codes of length $ 2^kn $ over $ \mathbb{Z}_4+u\mathbb{Z}_4 $. Advances in Mathematics of Communications, 2021, 15 (2) : 291-309. doi: 10.3934/amc.2020067

[15]

Hai Q. Dinh, Bac T. Nguyen, Paravee Maneejuk. Constacyclic codes of length $ 8p^s $ over $ \mathbb F_{p^m} + u\mathbb F_{p^m} $. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020123

[16]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[17]

Aihua Fan, Jörg Schmeling, Weixiao Shen. $ L^\infty $-estimation of generalized Thue-Morse trigonometric polynomials and ergodic maximization. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 297-327. doi: 10.3934/dcds.2020363

[18]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020447

[19]

Lihong Zhang, Wenwen Hou, Bashir Ahmad, Guotao Wang. Radial symmetry for logarithmic Choquard equation involving a generalized tempered fractional $ p $-Laplacian. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020445

[20]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

 Impact Factor: 

Metrics

  • PDF downloads (196)
  • HTML views (553)
  • Cited by (0)

Other articles
by authors

[Back to Top]